# SDR UPS08M51658

- Difficulty date: December 7, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7116505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO/AT STATION 1537 LONGERON 46RT FOUND SUSPECTED CRACK ON SPLICE DOUBLER.  HFEC INSP C/O PER DAC NDT SPM R13, 06-10-01.001 & CRACK FOUND AS MARKED APPROX 2" IN LENGTH.  CRACKED SPLICE REMOVED PER SRM 51-33-01 VII R35.  NEW SPLICE P/N:A5A7116-505 FAB PER DWG A5A7116.  FPI C/O ON NEW SPLICE FOUND NO CRACK EVIDENT.  NEW SPLICE INSTALLED AS PER SRM 51-31-01 VOL II REV 35.
